MathSciNet Relay Station
MathSciNet bibliographic data
MR387345 (52 #8188) 16A49 (16A24 16A74)
Sweedler, Moss The predual theorem to the Jacobson-Bourbaki theorem. Trans. Amer. Math. Soc. 213 (1975), 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement